# SDR QXEA200600667

- Difficulty date: March 12, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 11,847 hours, 12,480 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT: PUSHER SYSTEM FAIL CAUTION LIGHT ILLUMINATED AFTER LANDING.  PERFORMED STALL SYSTEM CHECK AS PER EMERGENCY CHECKLIST.  DID NOT EXTINGUISH LIGHT.  MAINTENANCE CHECKED CDS FOR FAULTS PER Q400 FIM TASK 27-33-04-810-829.  NO FAULTS FOUND (POWER HAD BEEN CYCLED PRIOR TO CHECKING FOR FAULTS).  STALL WARNING/STICK PUSHER SYSTEM FUNCTIONAL TEST GOOD IAW Q400 MM TASK 27-33-00-710-801.  NO FAULTS FOUND IN CDS.  NO FURTHER MAINTENANCE PROCEDURE NECESSARY PER FIM TASK 27-33-00-810-829.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
